# SDR HAIHEEA9229

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Worn
- Location: Xmsn Mt
- Part time: 903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ASSY WORN.  SERIAL NUMBERS REMOVED ARE 9747, 7180, AND 7256.
